# SDR PLGA970515A

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769105
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

HPN - FLT 4843 - AIRCRAFT TAXIED FROM GATE A SHORT DISTANCE WHEN CREW NOTICED OIL SMOKE IN COCKPIT.  AIRCRAFT RETURNED TO THE GATE THE PASSENGERS DEPLANED.  MAINTENANCE FOUND RIGHT ACM HAD SEIZED.  ACM WAS REPLACED AND SYSTEM CHECKED GOOD.  (M)
